# SDR DALA2016110108113

- Difficulty date: October 19, 2015
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 54,024 hours, 21,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER VHF ANTENNA DOUBLER HAS TWO STUCK FASTENERS AND EVIDENCE OF LIGHT SURFACE CORROSION ON DOUBLER AND EXTERNAL SKIN.  MAINTENANCE REMOVED CORROSION FROM SKIN UNDER LOWER VHF ANTENNA IAW ERA 537918-14 REV ORIGINAL AND PRI ER/A 537918-14 REV ORIGINAL.  RESTORED FINISH IAW MM 51-21-72.  FABRICATED AND INSTALLED ADAPTOR PLATE (DOUBLER) IAW DWG 143A3281.
